advertisement
Question
Posted by: Fed-up with being fat | 2004/02/04

Unexplained weight gain and hypothyroid symptoms

I have spent the last 10 years on cipramil and other anti-depressants boosted with camcolit. I stopped taking all of them in a controlled withdrawal in December 2003. I am suffering from most if not all of the symptoms of hypothyroidism but have had my thyroid checked and am dead centre of the range of normal function. I am excersing three times a week, for at least one hour with a personal trainer and am on a limited fat intake diet. My husband has lost 6 kilograms in this time on the same regime and I have picked up 2. I give up!!! Can you guide me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Fed-up with being fat, it is difficult to say what the problem is without being able to examine you. It might be due to the withdrawal of the drugs or something else like glucose intolerance. I suppose I can keep on guessing until tomorrow and I still might not be able to make the correct diagnosis. That is why I think the best would be for you to see a specialist physician and have it sorted out. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement